<  Back to the Polytechnique Montréal portal

Items where Author is "Vera, Juan C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: G | K
Number of items: 3.


Ghaddar, B., Vera, J. C., & Anjos, M. F. (2011, June). An iterative scheme for valid polynomial inequality generation in binary polynomial programming [Paper]. 15th International Conference on Integer Programming and Combinatorial Optimization (IPCO 2011), New York, NY, United states. External link

Ghaddar, B., Vera, J. C., & Anjos, M. F. (2011). Second-order cone relaxations for binary quadratic polynomial programs. SIAM Journal on Optimization, 21(1), 391-414. External link


Klerk, E., Laurent, M., Sun, Z., & Vera, J. C. (2017). On the convergence rate of grid search for polynomial optimization over the simplex. Optimization Letters, 11(3), 597-608. External link

List generated on: Sat Jun 22 16:21:15 2024 EDT